DocServer

Weakly compact, operator-valued derivations of type \rm I von Neumann algebras

Wright, Steve (1984) Weakly compact, operator-valued derivations of type \rm I von Neumann algebras. Canad. J. Math., 36 (3). pp. 436-457.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1135

Actions (login required)

View Item